# SDR CALA2018032601013

- Difficulty date: March 26, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 93,533 hours, 9,319 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND ELECTRICAL  ODOR IN LAVATORY G.   COMPLIED WITH INSPECTION AMM 05-51-58-800-801C3.  NO SMOKE OR BURNING ODOR FOUND.  CHECKED CEILING AREA,  ALL RECIRCULATION FANS. NO FAULTS NOTED.
